# SDR AALA20161213006

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 52,483 hours, 18,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Part serial: R23582
- Condition: Unserviceable
- Location: L4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  L4 EMERGENCY DOOR OVERHEAD EMERGENCY POWER RESERVOIR REQUIRES REPLACEMENT.  REMOVED AND REPLACED POWER RESERVOIR ASSEMBLY IAW AMM 52-11-30.  OPERATIONAL CHECK GOOD.
